# SDR 9803146716

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616US
- Make and model: Boeing 747251F
- Aircraft serial: 21120
- Engine: Pwa JT9D7J
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

DURING CLIMB, THE NR 3 START VALVE LIGHT ILLUMINATED.  THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT RETURNED TO NRT.  MAINTENANCE CHANGED THE START VALVE AND THE START PRESSURE SWITCH.  ALL INDICATIONS WERE NORMAL AND THE AIRCRAFT RETURNED TO SERVICE.  EXACT PART CAUSING PROBLEM TO BE DETERMINED.
